A

  • Alijani, Azadeh Duals of Some Constructed $*$-Frames by Equivalent $*$-Frames [Volume 13, Issue 1, 2019, Page 165-177]

  • Alimohammadi, Davood Surjective Real-Linear Uniform Isometries Between Complex Function Algebras [Volume 13, Issue 1, 2019, Page 213-240]

B

  • Bagheri, Zohreh Rational Geraghty Contractive Mappings and Fixed Point Theorems in Ordered $b_2$-metric Spaces [Volume 13, Issue 1, 2019, Page 179-212]

D

  • Dosenovic, Tatjana $C$-class Functions and Common Fixed Point Theorems Satisfying $ arphi $-weakly Contractive Conditions [Volume 13, Issue 1, 2019, Page 17-30]

E

  • Ebadi, Moosa A Class of Convergent Series with Golden Ratio Based on Fibonacci Sequence [Volume 13, Issue 1, 2019, Page 115-127]

  • Elavarasan, Elangovan Generalized Regular Fuzzy Irresolute Mappings and Their Applications [Volume 13, Issue 1, 2019, Page 67-81]

  • Ershad, Fariba A class of new results in FLM algebras [Volume 13, Issue 1, 2019, Page 93-100]

F

  • Fallahi, Kamal The Existence Theorem for Contractive Mappings on $wt$-distance in $b$-metric Spaces Endowed with a Graph and its Application [Volume 13, Issue 1, 2019, Page 1-15]

H

  • Hojat Ansari, Arslan $C$-class Functions and Common Fixed Point Theorems Satisfying $ arphi $-weakly Contractive Conditions [Volume 13, Issue 1, 2019, Page 17-30]

J

  • Jalal Shahkoohi, Roghaye Rational Geraghty Contractive Mappings and Fixed Point Theorems in Ordered $b_2$-metric Spaces [Volume 13, Issue 1, 2019, Page 179-212]

  • Jamali, Hassan Richardson and Chebyshev Iterative Methods by Using G-frames [Volume 13, Issue 1, 2019, Page 129-139]

K

  • Kolahdouz, Mohsen Richardson and Chebyshev Iterative Methods by Using G-frames [Volume 13, Issue 1, 2019, Page 129-139]

M

  • Mohammadi, Uosef Observational Modeling of the Kolmogorov-Sinai Entropy [Volume 13, Issue 1, 2019, Page 101-114]

  • Mosazadeh, Seyfollah The Uniqueness Theorem for the Solutions of Dual Equations of Sturm-Liouville Problems with Singular Points and Turning Points [Volume 13, Issue 1, 2019, Page 51-65]

N

  • Nabavi Sales, Seyed Mohammad Sadegh On Approximate Birkhoff-James Orthogonality and Approximate $st$-orthogonality in $C^st$-algebras [Volume 13, Issue 1, 2019, Page 153-163]

  • Naziri-Kordkandi, Ali A class of new results in FLM algebras [Volume 13, Issue 1, 2019, Page 93-100]

  • Nematizadeh, Asiyeh Common Fixed Point Theory in Modified Intuitionistic Probabilistic Metric Spaces with Common Property (E.A.) [Volume 13, Issue 1, 2019, Page 31-50]

P

  • Pazandeh, Hadis Surjective Real-Linear Uniform Isometries Between Complex Function Algebras [Volume 13, Issue 1, 2019, Page 213-240]

R

  • Radenovic, Stojan $C$-class Functions and Common Fixed Point Theorems Satisfying $ arphi $-weakly Contractive Conditions [Volume 13, Issue 1, 2019, Page 17-30]

S

  • Samei, Mohammad Esmael Some Fixed Point Results on Intuitionistic Fuzzy Metric Spaces with a Graph [Volume 13, Issue 1, 2019, Page 141-152]

  • Savic, Dragan The Existence Theorem for Contractive Mappings on $wt$-distance in $b$-metric Spaces Endowed with a Graph and its Application [Volume 13, Issue 1, 2019, Page 1-15]

  • Shayanpour, Hamid Common Fixed Point Theory in Modified Intuitionistic Probabilistic Metric Spaces with Common Property (E.A.) [Volume 13, Issue 1, 2019, Page 31-50]

  • Soleimani Rad, Ghasem The Existence Theorem for Contractive Mappings on $wt$-distance in $b$-metric Spaces Endowed with a Graph and its Application [Volume 13, Issue 1, 2019, Page 1-15]

  • Soltanpour, Farnaz A Class of Convergent Series with Golden Ratio Based on Fibonacci Sequence [Volume 13, Issue 1, 2019, Page 115-127]

  • Soori, Ebrahim Extensions of Saeidi's Propositions for Finding a Unique Solution of a Variational Inequality for $(u,v)$-cocoercive Mappings in Banach Spaces [Volume 13, Issue 1, 2019, Page 83-92]

U

  • Ume, Jeong Sheok $C$-class Functions and Common Fixed Point Theorems Satisfying $ arphi $-weakly Contractive Conditions [Volume 13, Issue 1, 2019, Page 17-30]

Y

  • Yousefi, Bahman A class of new results in FLM algebras [Volume 13, Issue 1, 2019, Page 93-100]

Z

  • Zohri, Ali A class of new results in FLM algebras [Volume 13, Issue 1, 2019, Page 93-100]